Texas, 2007Flash Flooding and Flood in Texas, March 12 to 14, 2007
March 12 to 14, 2007 · NWS FWD · 27 events in 16 counties and zones
An upper level low pressure system remained over west and central Texas for several days. Numerous shortwaves traveled from this system and over north Texas.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $141,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low pressure system remained over west and central Texas for several days. Numerous shortwaves traveled from this system and over north Texas. This energy combined with ample moisture to create several rain events over much of the region. A large amount of rain in a short time triggered flash flooding in many counties. A few hail and wind reports were received as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 12, 1:47 AM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 12, 1:47 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
247 AM CDT MON MAR 12 2007
.SHORT TERM...(THROUGH TUES NIGHT)
BUSY MORNING AS EXPECTED...AS FIRST OF SEVERAL S/W DISTURBANCES
LIFTED OUT THIS PAST EVENING DEVELOPING THE FIRST LINEAR MCS SEEN IN
A LONG WHILE OVER TEXAS. MCV/OUTFLOW RESIDUAL FROM ACTIVITY 24 HRS
HAD PUSHED OLD FRONT/AND SFC LOW WELL TO THE SOUTH OVER DEEP S TX
...RESULTING IN MORE OF A LIGHT-MODERATE RAIN EVENT WITH ONLY
ISOLATED THUNDER WITH LAPSE RATES STEEP ENOUGH...BUT MAINLY OVER
SRN COUNTIES. HAVE INDICATED THIS FOR POPS FOR TODAY. NRN FRINGE
OF MCS/STRATIFORM LIGHT RAIN SHIELD TO LINGER UP THROUGH I-20
THROUGH DAYBREAK...WITH EMBEDDED...HEAVIER THUNDER LINGERING OVER
FAR SE COUNTIES NEAR CAMERON...MARLIN...HEARNE AND PALESTINE. WILL
MAKE LAST MINUTE DECISION THIS MORNING FOR POPS UP FARTHER NWD PER
RADAR/SATELLITE CLOUD-TOP TEMPERATURE TRENDS.
HAVE DECIDED TO MASSAGE POPS AND CONVECTIVE TYPE THROUGH THE NEXT
48-72 HRS...AS THERES SEEMS TO BE SOME AGREEMENT ON TIMING OF
DISTURBANCES. BY AFTERNOON...WILL HOLD HIGHEST POPS FAR SE...WHILE
TONING THINGS DOWN UP THIS WAY AND OVER NW COUNTIES...AS CURRENT
MCS PROPAGATES TOWARD THE UPPER TX COASTLINE...LIKELY ROBBING ANY
INFLOW UP THIS WAY IN MORE STABILIZED AIRMASS. HAVE TONED QPFS DOWN
AS WELL...EXCEPT OVER SE COUNTIES. AS UPPER LOW SPINS OVER W TX/NM
THROUGH TUES MORNING...THERE WILL LIKELY BE ANOTHER S/W DISTURBANCE
EJECT E/ENWD ACROSS CENTRAL/SE TX WITH ANOTHER MCS LIKELY DOWN THAT
WAY. WILL HAVE LOW POPS NORTH...TO HIGHER POPS WELL S OF I-20 CLOSER
TO INVERTED TROUGH/OLD BOUNDARY...WHERE SFC CONVERGENCE AND BETTER
INFLOW OFF THE GULF WILL BE REALIZED ON NRN PERIPHERY OF EXPECT MON
NIGHT MCS. WILL HAVE SOME LOCALIZED MODERATE-HEAVY RAINFALL S OF A
LAMPASAS...WACO...ATHENS LINE...BUT LIGHT ELSEWHERE. AT LEAST ITS A
WELCOME RAIN.
OUR PESKY UPPER LOW WILL FINALLY BEGIN A SLOW TRANSITION E/NEWD LATE
TUES /TUES NIGHT AS ENERGY DIGS TO OUR NORTH IN NRN STREAM OF POLAR
BRANCH OF WLYS. BEST THETA-E AXIS AND LIFT WILL REMAIN IN/NEAR OUR
FAR E/SE COUNTIES...WITH BEST INFLOW INTO THOSE AREAS...THUS HELD
BEST POPS OVER SE COUNTIES-TO MUCH LOWER NW. NOT A DROUGHT BUSTER BY ANY
MEANS FOR NRN 1/2 OF N TX...BUT WELCOME ANYWAY. OTHERWISE...TEMPS
WILL BE DEPENDENT ON CLOUD COVER AND ANY DISSIPATION THEREOF. EXPECT
W/SW AREAS TO BE THE WARMEST...COOLER FURTHER N/NE YOU GO. STAYED
CONSERVATIVE HERE AND DIDNT VENTURE FAR OFF MOS GUIDANCE VALUES
WITH UNCERTAINTIES.
&&
.LONG TERM...(WED AND BEYOND)
OUR UPPER LOW WILL CONTINUE ITS PROGRESSIVE VENTURE EWD ACROSS N TX
AND SLOWLY AWAY WED INTO WED NIGHT AND HAVE TRENDED POPS/WX DOWN
WEST-EAST ACCORDINGLY. NEXT COLD FRONT LOOKS TO MOVE ACROSS THE RED
RIVER BY MIDDAY THURS...AND MOVE THRU AT LEAST THOSE AREAS I-20/NWD.
THUS COOLEST TEMPS UP TOWARD THE RED RIVER...BUT STILL WARM IN THE
SOUTH. ITLL BECOME BRISK AND MUCH COOLER BY THURS NIGHT INTO FRI
MORNING...WITH POLAR TAP OF AIRMASS. NOT OVERLY COLD...BUT HIGHS
ONLY IN THE 60S MOVING INTO THE WEEKEND...BEFORE MODIFYING BY SUN
INTO MON. KEPT FCST DRY...AS MOISTURE LOOKS RELATIVELY SHALLOW FOR
ANY REASONABLE POP/WX MENTION BEHIND COLD FRONT. SO DRY/COOLER WILL BE
THE THEME IN THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 69 58 72 57 76 / 60 20 40 50 30
WACO, TX 70 59 72 58 76 / 70 40 60 60 40
PARIS, TX 67 56 70 57 72 / 60 20 40 60 50
DENTON, TX 67 56 72 57 75 / 50 20 40 40 20
MCKINNEY, TX 67 55 70 57 75 / 60 20 40 50 30
DALLAS, TX 69 60 71 58 76 / 60 20 40 50 30
TERRELL, TX 68 59 71 59 74 / 80 20 50 60 40
CORSICANA, TX 69 59 71 60 74 / 90 40 60 70 40
TEMPLE, TX 73 60 72 58 76 / 60 50 70 70 40
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
/05
Hazardous weather outlook, Mar 12, 4:00 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CDT MON MAR 12 2007
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
500 AM CDT MON MAR 12 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL
WILL OCCUR IN THE SOUTHEASTERN PORTIONS OF NORTH TEXAS THIS MORNING.
.DAYS TWO THROUGH SEVEN...
AS A SLOW MOVING UPPER LEVEL SYSTEM TO THE WEST LINGERS IN THE
AREA...THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME BUT LOCALLY HEAVY RAIN WILL BE
POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
92
In the hours before
Special weather statement, Mar 12, 2:36 AM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
336 AM CDT MON MAR 12 2007
TXZ102-116-117-131-133-120900-
WISE TX-PALO PINTO TX-PARKER TX-JOHNSON TX-HOOD TX-
336 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
HOOD COUNTY
JOHNSON COUNTY
PALO PINTO COUNTY
PARKER COUNTY
WISE COUNTY
AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED A
REGION OF STRONG WINDS ASSOCIATED ON THE BACK SIDE OF A THUNDERSTORM
COMPLEX. STRONG EASTERLY WINDS OF 30 MPH...WITH GUSTS TO 50 MPH
WILL BE POSSIBLE THROUGH 5 AM.
LAT...LON 3221 9740 3332 9761 3317 9774 3274 9846
3229 9755
92Special weather statement, Mar 12, 3:12 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 AM CDT MON MAR 12 2007
TXZ118-119-133-144-145-157>159-121045-
TARRANT TX-DALLAS TX-JOHNSON TX-HILL TX-BOSQUE TX-MCLENNAN TX-
CORYELL TX-BELL TX-
412 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
BOSQUE COUNTY
CORYELL COUNTY
DALLAS COUNTY
HILL COUNTY
JOHNSON COUNTY
MCLENNAN COUNTY
TARRANT COUNTY
AT 412 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX THAT WAS MOVING INTO EAST TEXAS. THROUGH 6
AM...EAST WINDS MAY INCREASE TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH.
LAT...LON 3078 9746 3165 9716 3295 9693 3292 9751
3085 9788
92Local storm report, Mar 12, 3:43 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM FLOOD 3 NNW MARLIN 31.35N 96.91W
03/12/2007 FALLS TX LAW ENFORCEMENT
GOOD SOAKING RAIN...BUT STARTING TO GET WATER OVER LOW
INDENTIONS OF HWY 6 NNW OF MARLIN. ISSUED FFW.Special weather statement, Mar 12, 4:51 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON MAR 12 2007
TXZ145-158>160-174-121145-
HILL TX-MCLENNAN TX-FALLS TX-BELL TX-MILAM TX-
551 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BELL COUNTY
FALLS COUNTY
HILL COUNTY
MCLENNAN COUNTY
MILAM COUNTY
AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX. THROUGH 7 AM...EAST WINDS MAY BRIEFLY
INCREASE TO AROUND 30 MPH WITH GUSTS AS HIGH AS 50 MPH. AT 550
AM...TEMPLE REPORTED A WIND GUST TO 48 MPH.
LAT...LON 3045 9717 3073 9650 3071 9664 3225 9711
3147 9746 3110 9753
92Event by event
11 flash flood, 6 hail, 4 thunderstorm wind, 3 lightning, 1 strong wind, 1 funnel cloud, 1 flood. Local standard time, as filed.
Flash Flood, Falls
- When
- March 12, 5:00 AM CST to 7:00 AM CST
- Where
- Falls County, Lott to 7 mi SE of Marlin
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.220, -97.030
Numerous Farm-to-Market roads flooded in the southeastern part of the county.
Flash Flood, Limestone
- When
- March 12, 5:20 AM CST to 8:30 AM CST
- Where
- Limestone County, Groesbeck
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.530, -96.520
FM 937 and FM 39 were underwater, as well as several other Farm-to-Market roads.
Flash Flood, Robertson
- When
- March 12, 5:22 AM CST to 6:30 AM CST
- Where
- Robertson County, Hearne
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.880, -96.600
Several Farm-to-Market roads flooded in and around Hearne and Highway 79.
Flash Flood, Freestone
- When
- March 12, 5:26 AM CST to 9:00 AM CST
- Where
- Freestone County, Teague
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.620, -96.280
Flooding was reported at Highway 84 and FM 1366, and FM 1365 was washed out. A car was submerged at Highway 75 North near FM 80. The bridge at W.L. Moody Reunion Grounds was also flooded.
Strong Wind, Bell
- When
- March 12, 6:30 AM CST
- Where
- Bell forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
A large hackberry tree was blown down just north of Temple. A gust to 47 MPH was measured nearby.
Flash Flood, Navarro
- When
- March 12, 7:00 AM CST to 10:00 AM CST
- Where
- Navarro County, Richland to Powell
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.920, -96.430
Flooding reported around the Richland-Chambers Reservoir. Emergency rescues were needed for residents in Powell, including one high water rescue. Numerous roads were closed, including CR 2160, CR 3143 and CR 3144.
Lightning, Kaufman
- When
- March 12, 8:20 AM CST
- Where
- Kaufman County, Terrell
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 32.730, -96.280
Transformers were hit by lightning.
Thunderstorm Wind, Kaufman
- When
- March 12, 8:20 AM CST
- Where
- Kaufman County, Kaufman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.580, -96.320
Flash Flood, Henderson
- When
- March 12, 9:00 AM CST to 11:00 AM CST
- Where
- Henderson County, 5 mi S of Chandler
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.228, -95.470
Funnel Cloud, McLennan
- When
- March 12, 2:25 PM CST to 2:30 PM CST
- Where
- McLennan County, 2 mi N of West
- Reported by
- Law Enforcement
- Coordinates
- 31.829, -97.100
Reports of funnels along the McClennan/Hill County line.
Flash Flood, Milam
- When
- March 13, 12:00 AM CST to 3:00 AM CST
- Where
- Milam County, 2 mi NE of Buckholts to Baileyville
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 30.890, -97.106
Several high water rescues were required. A truck was washed off a bridge near Marak; the occupants were able to escape through the windows of the truck. One of the men got to safety immediately, and another was carried downstream and was later found safe clinging to a tree. Two hog hunters had to be rescued when they were stranded by rising water near Pond Creek. No injuries were reported.
Lightning, Milam
- When
- March 13, 2:00 AM CST
- Where
- Milam County, Thorndale
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 30.620, -97.200
Lightning struck the roof of St. John's Lutheran Church. Minor damage was reported.
Hail, Comanche
- When
- March 13, 11:30 AM CST
- Where
- Comanche County, Vandyke
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 31.970, -98.550
Hail ranging in size from nickels to half-dollars fell in a large swath near the intersection of CR 413 and Highway 16. The amount of hail created hail fog. Several cars were damaged.
Hail, Bell
- When
- March 13, 1:55 PM CST
- Where
- Bell County, Belton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.070, -97.470
Thunderstorm Wind, Montague
- When
- March 13, 2:00 PM CST
- Where
- Montague County, Bowie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 33.570, -97.850
Roof damage to a building on Montague Street was reported.
Hail, Tarrant
- When
- March 13, 2:07 PM CST
- Where
- Tarrant County, Haslet
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.970, -97.350
Hail, Denton
- When
- March 13, 2:50 PM CST
- Where
- Denton County, Lewisville
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.070, -97.000
Hail, Tarrant
- When
- March 13, 2:55 PM CST
- Where
- Tarrant County, Arlington
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.730, -97.120
Flash Flood, Denton
- When
- March 13, 3:15 PM CST to 5:30 PM CST
- Where
- Denton County, Denton
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 33.220, -97.150
Road closed in town due to flash flooding.
Flash Flood, Tarrant
- When
- March 13, 3:20 PM CST to 4:45 PM CST
- Where
- Tarrant County, Arlington
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.730, -97.120
Flash flooding reported on roads in Arlington.
Thunderstorm Wind, Dallas
- When
- March 13, 3:45 PM CST
- Where
- Dallas County, Grand Prairie
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 32.750, -96.980
A roof was blown off a house.
Hail, Johnson
- When
- March 13, 4:00 PM CST to 4:10 PM CST
- Where
- Johnson County, Burleson
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.530, -97.320
Flash Flood, Dallas
- When
- March 13, 4:38 PM CST to 6:15 PM CST
- Where
- Dallas County, Grand Prairie
- Cause
- Heavy Rain
- Injuries
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 32.750, -96.980
A high water rescue was required due to flooding at the 3500 block of East Main Street. A car was trapped under a railroad trestle. The occupant was rescued and treated for minor injuries. High water was also reported at Loop 12 and Highway 183, and on I-35 East under the Mockingbird Lane bridge.
Thunderstorm Wind, Henderson
- When
- March 13, 6:00 PM CST
- Where
- Henderson County, Mabank
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 32.370, -96.100
A large billboard was blown off its pilings and onto Highway 198 blocking the southbound lanes.
Lightning, Henderson
- When
- March 13, 6:00 PM CST
- Where
- Henderson County, 4 mi NW of Tool
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 32.311, -96.218
Person struck by lightning in Seven Points.
Flash Flood, McLennan
- When
- March 13, 6:00 PM CST to 8:00 PM CST
- Where
- McLennan County, Riesel
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 31.480, -96.930
Part of a bridge washed away on Possum Trot Road and left a large sinkhole half the width of the road. One other road was washed away, and several others were flooded.
Flood, Milam
- When
- March 13, 8:00 PM CST to March 14, 5:00 PM CST
- Where
- Milam County, Baileyville
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 31.050, -96.830
Flooding occurred on county roads in the northern part of the county due to river flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Texas, March 12 to 14, 20071 injured · $596,000 · 2.5 in hail · 27 events
- Flooding in Iowa, March 12 to 27, 2007$800,000 · 16 events
- Flooding in Minnesota, March 12 to 19, 2007$825,000 · 4 events
- Flash Flooding in Texas, March 12, 2007$115,000 · 2 events
- Flood in Wisconsin, March 12 to 28, 2007$25,000 · 1 event
- Marine Thunderstorm Winds in Gulf of Mexico, March 12 to 14, 200759 kt wind · 10 events
- Dense Fog in Kansas, March 12, 20071 injured · 1 event
- Flash Flooding and Heavy Rain in Texas, March 12, 20078 events
- Flooding in Washington, March 12 to 14, 20072 events
- Flooding in Minnesota, March 12 to 16, 20072 events
- Flooding in Idaho, March 12 to 14, 20072 events
- Flood in Montana, March 12, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 13814, 13811, 13812, 13813, 17244, 13815, 13817, 13818, 13816, 13928, 17240, 17228, 16827, 13820, 17245, 13821, 13822, 13823, 22721, 22720, 13826, 13824, 13825, 17220, 17226, 17246, 17227.